# SDR CALA2025071706651

- Difficulty date: July 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1505101045
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT FLOORBEAM BS 947 HAS SURFACE CORROSION.  DAMAGE FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-70-51-1A-1. REMOVED AND T-ANGLE REPAIR PER B737-800 SRM 51-40-02. REFABRICATED AND REPLACED T-ANGLE REPAIR PER B737-800 SRM 53-70-51-2R-5.
